# SDR UPS98827455

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 702, RBL 45 TO 50 (WING CENTER SECTION) THE FLOORBEAM WEB HAS A 4 INCH CRACK.  REPAIRED AREA IAW DHC SK 715-054.
